RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 47–51 (Mi dan8534)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Drift of boundary conditions and uniqueness theorems for nonlinear boundary value problems

V. P. Maslov, A. M. Chebotarev

Moscow Institute of Electronic Engineering

Full text: PDF file (683 kB)

Bibliographic databases:
UDC: 513
Received: 24.12.1985

Citation: V. P. Maslov, A. M. Chebotarev, “Drift of boundary conditions and uniqueness theorems for nonlinear boundary value problems”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 47–51

Citation in format AMSBIB
\Bibitem{MasChe86}
\by V.~P.~Maslov, A.~M.~Chebotarev
\paper Drift of boundary conditions and uniqueness theorems for nonlinear
boundary value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 47--51
\mathnet{http://mi.mathnet.ru/dan8534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852288}
\zmath{https://zbmath.org/?q=an:0631.34026}


Linking options:
  • http://mi.mathnet.ru/eng/dan8534
  • http://mi.mathnet.ru/eng/dan/v289/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Kolokoltsov, V. P. Maslov, “Idempotent analysis as a tool of control theory and optimal synthesis. I”, Funct. Anal. Appl., 23:1 (1989), 1–11  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:72
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019